# SDR MWEA96327

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 991
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT FUS SKIN CRACKED AT LT PYLON UPPER ATTACH ANGLE, 1.5 INCH AT STA 991 UNDER LONGERON 15L.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW 53-04, PG 279 FIG 46.
